# SDR DALA2025073105745

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 63,873 hours, 33,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PASSENGER CREW DOOR STOPS IN AFT POSITION 4, 5, 6. REPLACED PASSENGER CREW DOOR  STOPS SCREWS IN AFT POSITION #4, #5, #6 IAW AMM 52-13-31-000-002-A AND AMM 52-13-31-400-002-A.
